Journal article icon

Journal article

Valuation of claims on nontraded assets using utility maximization

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1111/1467-9965.12405

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Oxford-Man
Journal:
MATHEMATICAL FINANCE
Volume:
12
Issue:
4
Pages:
351-373
Publication date:
2002-10-05
DOI:
ISSN:
0960-1627
URN:
uuid:331b83a2-c644-4e81-8f9c-6b87f50959ca
Source identifiers:
325000
Local pid:
pubs:325000

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP